# SDR UIEA2020052711060

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 3,147,621 hours, 6,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1720-1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - LBL 99 STA 1720 TO 1760 SEAT TRACK FOUND CORROSION.CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND 51-20-01 BLENDED OUT AREA DEPTH 0.008" WIDTH 0.7" LENGTH 1" WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMGE 1 FIG 101 LIMITS.
